Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anger on Remeron. lushkins

Posted by anneL on May 15, 2005, at 10:50:03

In reply to Anger on Remeron., posted by lushkins on May 15, 2005, at 10:31:02

Hi Lushkins,

I tried Lamictal and the only side effect that I had was anger. It was not a good thing, particularly in order to maintain good working relationships with my co-workers. I was on 200 mg. daily. Interesting when you say that as you decrease your Lamictal you are less angry. Sounds like Lamictal is your culprit.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anneL thread:497996
URL: http://www.dr-bob.org/babble/20050510/msgs/497997.html